La conjecture de Dickson et classes particulières d’entiers
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, pp. 103-109.

As a consequence of Dickson’s Conjecture, we prove, for each couple of integers q>0 and k>0, the existence of an infinite set L q,k such that, for each nL q,k and every integer s, 0<sq, we have n+s=st 1 ...t k where t 1 <...<t k are prime numbers. Similarly, we prove the existence of an infinite set M q,k such that , for each nM q,k and every integer s-q,q (including 0), we have n+s=lt 1 ...t k where t 1 <...<t k are prime numbers and l1,2q+1 is an integer. The nonstandard interpretation of this result suggests the following question: Is every unlimited integer equal to the sum of a limited integer and a product of two unlimited integers ? We present families of integers in which each unlimited member is a product of two unlimited integers.

En admettant la conjecture de Dickson, nous démontrons que, pour chaque couple d’entiers q>0 et k>0, il existe une partie infinie L q,k telle que, pour chacun des entiers nL q,k et tout entier s tel que 0<sq, on ait n+s=st 1 ...t k t 1 <...<t k sont des nombres premiers. De même, pour chaque couple d’entiers q>0 et k>0, il existe une partie infinie M q,k telle que, pour chacun des entiers nM q,k et tout entier s (nul ou non ) de l’intervalle -q,q, on ait n+s=lt 1 ...t k t 1 <...<t k sont des nombres premiers et l’entier l appartient à l’intervalle 1,2q+1. La lecture non standard de ce résultat nous suggère la question suivante : est-ce-que chaque entier illimité est, à un entier limité près, produit de deux entiers illimités ? Suite à ceci nous présentons des familles d’entiers, dans chacune desquelles tout nombre illimité est produit de deux entiers illimités.

DOI: 10.5802/ambp.215
Classification: 11N32,  26E35,  11A51,  11A41,  11B83
Keywords: Conjecture de Dickson, analyse non standard, nombres premiers, suites d’entiers naturels.
Abdelmadjid Boudaoud 1

1 Département de Mathématiques Université de M’sila 28000 M’sila ALGÉRIE
@article{AMBP_2006__13_1_103_0,
     author = {Abdelmadjid Boudaoud},
     title = {La conjecture de {Dickson} et classes particuli\`eres d{\textquoteright}entiers},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {103--109},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {1},
     year = {2006},
     doi = {10.5802/ambp.215},
     mrnumber = {2233013},
     zbl = {1172.11307},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.215/}
}
TY  - JOUR
AU  - Abdelmadjid Boudaoud
TI  - La conjecture de Dickson et classes particulières d’entiers
JO  - Annales mathématiques Blaise Pascal
PY  - 2006
DA  - 2006///
SP  - 103
EP  - 109
VL  - 13
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.215/
UR  - https://www.ams.org/mathscinet-getitem?mr=2233013
UR  - https://zbmath.org/?q=an%3A1172.11307
UR  - https://doi.org/10.5802/ambp.215
DO  - 10.5802/ambp.215
LA  - fr
ID  - AMBP_2006__13_1_103_0
ER  - 
%0 Journal Article
%A Abdelmadjid Boudaoud
%T La conjecture de Dickson et classes particulières d’entiers
%J Annales mathématiques Blaise Pascal
%D 2006
%P 103-109
%V 13
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.215
%R 10.5802/ambp.215
%G fr
%F AMBP_2006__13_1_103_0
Abdelmadjid Boudaoud. La conjecture de Dickson et classes particulières d’entiers. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, pp. 103-109. doi : 10.5802/ambp.215. https://ambp.centre-mersenne.org/articles/10.5802/ambp.215/

[1] L. E. Dickson A new extension of Dirichlet’s theorem on prime numbers, Messenger, Volume 2 no. 38, pp. 155-161

[2] F. Diener; G. Reeb Analyse non standard, Hermann, 1989 | MR | Zbl

[3] E. Nelson Internal set theory : A new approach to non standard analysis, bull. Amer. Math. Soc., Volume 83 (1977), pp. 1165-1198 | DOI | MR | Zbl

[4] Paulo Ribenboim The Little Book of Big Primes, Springer-Verlag, 1991 | MR | Zbl

[5] Paulo Ribenboim Nombres premiers : mystères et records, PUF, 1994 (page 214) | MR | Zbl

[6] A. Schinzel; W. Sierpinski Sur certaines hypothèses concernant les nombres premiers, Acta Arith. 4 (1958), 185–208 ; erratum, Volume 5 (1958), pp. 259 | MR | Zbl

Cited by Sources: